MAUDE Adverse Event Report: COOK INC WAYNE PNEUMOTHORAX SET; JOL CATHETER AND TIP, SUCTION

COOK INC WAYNE PNEUMOTHORAX SET; JOL CATHETER AND TIP, SUCTION
Catalog Number C-UTPT-1400-WAYNE-112497
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that three wayne pneumothorax sets were defective.The first guidewire didn¿t advance smoothly and was found to have an abnormal curve and twist at the tip.The physician used a second wire with the dilator from the first kit, which had a problem with the tip, making it unusable.The dilator from the second kit had the same problem, so the dilator from a third kit was used, but this was reportedly cracked.It is unknown if the procedure was completed, but there were no injuries or additional procedures reported.

Brand Name
WAYNE PNEUMOTHORAX SET
Common Device Name
JOL CATHETER AND TIP, SUCTION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7372959
Report Number1820334-2018-00873
Device Sequence Number2023660
Product Code JOL
UDI-Device Identifier00827002111820
UDI-Public(01)00827002111820(17)170130(10)5627536
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC-UTPT-1400-WAYNE-112497
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date03/27/2018
Patient Sequence Number1
Patient Age35 YR